# SDR SIMA2020040604001

- Difficulty date: April 4, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N237NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000575
- Aircraft time: 10,037 hours, 6,640 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY ENTRANCE LIGHT INOP.-C/A-REMOVED AND REPLACED EMERGENCY ENTRANCE LIGHT IAW EMB AMM 33-26-01.OPC GOOD.
